Breakout

Hey me again. U all must b so sick of me. But to B honest cuming on here is helping me so much just being able to get off watever is o a my mind. My? I is I was put on steriods 4 5 days I finished the course Wednesday. But I noticed yesterday an 2dsy I have had a major achne breakout all over my neck an back. I never suffer achne even wen I was a teenager is this a side effect or should I worry something else is causing it. Obviously I'm very run down but I have been run down before but never had a breakout like this. I also started taking oral morphine yesterday don't no if maybe it's that that's causing it. X

10 Replies

oldestnewest
  • I don't get that I must admit. might be worth having a word with the doctor

  • Have you read the leaflets supplied with the meds? They will list the usual side-effects. If your problems are not listed or if they become a problem then see your doc. :)

  • I'd phone your GP or pharmacist tomorrow, check with them. How do you know it's acne? Could be an allergic reaction. I'm sure no-one's sick of you Poppy, we all have desperate times now & again and this is why we're here for each other. If it helps to come here & unburden yourself, that's just what you should do :)

  • Thanks it really does help to Cum on here to n honest I'd b a mess if I couldn't get things off my mind. I no its ache cause it's spots nothing like a rash at all I've had that kinda allergic rash before it's not clustered ceot in one spot where there r 4 all 2gether but then all down my neck back an chest r very big zits. Itz not something I ever get like this I do get them on my back but not t like this it's a breakout 4 sure I will call 111 in the morning as I'm changing gp 2mra morning so I'm in between gp's and don't feel at all comfortable with my now gp. Thanx everyone hope u r all well an have a peaceful nite xx

  • Hello Poppy19 . I'm so sorry about your outbreak. It could well be the steroids and as everyone says it's best to talk with your doctor. Sorry also to hear you aren't comfortable with your doctor. That does make things awkward. I hope you get another who you feel comfortable talking with. It's so important to have decent communication with our health care team.

    You should come here anytime Poppy. We all need to vent and get support from time to time. Please let us know how you get on.

    Take good care of yourself.

    Cas xx 🌿

  • Sounds like an allergy.

  • It's good for you to chat with us poppy and that's fine. I would just check with your GP or nurse in case it is some sort of reaction. Take care xxxxx

  • I get the same problems with steroids, it has happened both times I've taken them, it goes quickly after the course is completed. A few spots for the ability to breath again, worth it in my opinion.

  • Hi poppy sounds like allergy but check steroid leaflet see if it mentions that good luck x

  • I actually didn't get the outbreak till a few days after I finished I shed my course of steriods. An also it got much worse wen I started taking the oral morphine and xx

You may also like...